Guest Sorcy Posted September 10, 2008 Share Posted September 10, 2008 So I started Pristiq 3 days ago. I am also on xanax 1.5 mg Paxil 40 mg Trazadon 100 mg and bc. So far I have felt like crap. I have suffered from insomnia before but never this bad I haven't been able to sleep in 2 days. I get panic attacks and litterly shake and am jittery all day which the xanax doesn't help. I am a roller coaster of emotions I go from being super pissed to crying for no reason. I am very upset this is actually messing with my daily life. I have missed 3 classes so far because i was either to tired or to anxious or jittery. I litterly can not sit still. I hear it is supposed to be a miracle drug but so far it hasn't helped. I dont know I am going to give it more time. Tonight I decided to take it in the am instead of before I go to bed so hopefully I will get some sleep. I've actually locked myself in my room today so that I don't go off on my roommate. I have tried lexapro before to no avail. Has anyone else had these side effects? Also I am considering going off all meds. I am not sure. I just feel like I am over medicated and what not. I have never been one to take meds untill now Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.